# SDR UALA2012051602791

- Difficulty date: May 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,163 hours, 12,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 5ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5AB SEAT EMERGENCY LIGHT ASSY HAS LOOSE MOUNT.  REPLACED SEAT EMERGENCY LIGHT, OPS CHECKED GOOD.
